Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Does prednisone cause shortness of breath?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Her shortness of breath started when she began prednisone treatment for the polymyalgia. Could the prednisone be causing this?
Posted Sun, 26 Jan 2014 in General Health
Answered by Dr. Raju A.T 23 hours later
Brief Answer: Could be Detailed Answer: Hi, Yes, there could be a chance where prednisone could be the cause. Physical examination and relevant Investigation would help to establish the connection. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor